# SDR CALA9701213

- Difficulty date: August 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N49082
- Make and model: Doug DC-10-30
- Aircraft serial: 47927
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bolt
- Part number: 9061M77P01
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

NR 2 ENG FIRE WARNING ACTIVATED AFTER T/O.  FUEL WAS DUMPED AND THE ACFT WAS RETURNED TO LGW WHERE IT LANDED WITHOUT INCIDENT.  THE NR 2 ENG WAS REMOVED AND REPLACED.  A POWER ASSURANCE RUN WAS PERFORMED AND ALL PARAMETERS WERE NORMAL.  *S/D*  ENG DISASSEMBLY IDENTIFIED THE PRIMARY CAUSE OF THE LPT CASE PENETRATION TO BE FAILURE OF A NUMBER OF STAGE 1 LPT BLADES.  THE CAUSE OF THE IMPACT TO THE LPT BLADES WAS IDENTIFIED AS LIBERATION OF TWO STAGE 1 LPT NOZZLE SEGMENT SECURING BOLTS.  THE BOLT LIBERATION IS BELIEVED TO HAVE BEEN CAUSED BY BOLT HOLE CRACKING IN THE NOZZLE SUPPORT FLANGE.  PARTS HAVE BEEN SENT TO GE AIRCRAFT ENGINES FOR FURTHER INVESTIGATION.
